MathSciNet Relay Station
MathSciNet bibliographic data
MR2297877 (2008j:32016) 32G15 (30F60)
Miyachi, Hideki A reduction for asymptotic Teichmüller spaces. Ann. Acad. Sci. Fenn. Math. 32 (2007), no. 1, 55–71.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement